# SDR R61A2021012900126

- Difficulty date: January 26, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 43,285 hours, 27,038 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Part number: 2313M5894
- Part serial: 00094
- Condition: Failed
- Location: Zone 200
- Part time: 39,279 hours, 24,501 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FO WINDSHIELD WIPER FAILED ON SHORT FINAL.  REPORTED FAINT SMOKE SMELL.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  R & R RT WINDSHIELD WIPER MOTOR/CONVERTER.
